# SDR 95FDEA01305

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY ON STR CLIP AT BS 660 AT STR 26L.  ACCESSED AREA, REMOVED CLIP AND CLEANED AREA.  DRILLED FAB CLIP DEBURRED AND ALODINED AREA.  PAINTED AREA, CLIP AND FASTENED INTO PLACE.  CORROSION ON STR CLIP FOUND OUT OF LIMIT PER FEDEX SRM 53-10-1.
